LPRINCESS90

SparkPoints
 

Daily log (Mood booster)

Saturday, June 25, 2011

Today I feel a little down...I feel like the medication of steroids making me look bloated and making it harder for my weight to shed. I just wish I could get back to a healthy weight quickly but I know nothing happens overnight and just like I lost 60 I can lose another sixty just why do sometimes I feel like I'm not trying hard enough or just its never going to happen. Just taking one day at a time and no matter what I won't give up even though at times I feel like giving up.
Share This Post With Others
Member Comments About This Blog Post
  • FOR_HEALTH_SAKE
    emoticon
    You've got it right when you said take it one day at a time. On the rough days, I sometimes even take it one decision, one moment at a time. Keep at it! I know it's tough with the medicine, but you CAN do it. And remember all the side benefits you're getting - more energy, better sleep, better mood, more confidence, strength. Hang in there!
    3609 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by LPRINCESS90